Differential and Integral Equations

Abstract quasilinear parabolic equations with variable domains

Vincenzo Vespri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 1041-1072.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569542

Mathematical Reviews number (MathSciNet)
MR1123351

Zentralblatt MATH identifier
0788.34062

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35K20: Initial-boundary value problems for second-order parabolic equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations

Citation

Vespri, Vincenzo. Abstract quasilinear parabolic equations with variable domains. Differential Integral Equations 4 (1991), no. 5, 1041--1072. https://projecteuclid.org/euclid.die/1371569542


Export citation